MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PSN FEM CR POR CCR STD SZ 10 L; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PSN FEM CR POR CCR STD SZ 10 L; PROSTHESIS, KNEE
Catalog Number 42502806801
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 12/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: psn tib por 2 peg, #item 42530007901, #lot 66247299; psn mc ve asf l, #item 42512100910, #lot 65552273; hdless trc drill pin, #item 00-5901-020-00, #lot 67268909; thin osteotome blade, #item 47-9986-021-21, #lot 56732084; psn rev fem cmt, #item 42-5046-066-11, #lot 67052457; psn rev str smth stem, #item 42-5600-135-14, #lot 64363807; tm tibial central cone, #item 42-5450-005-13, #lot 65749802; psn rev tib fix np, #item 42-5420-079-01, #lot 67368312; psn rev str smth stem, #item 42-5600-135-12, #lot 64363803; psn rev cck ve.#item 42-5128-009-12, #lot 67458210.Therapy date: (b)(6) 2025.H6: suggested component code mechanical (g04) - femur.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported the patient underwent a total knee revision approximately 22 months post-implantation due to instability and pain.The patient had been doing well until approximately 12 months post-implantation, when pain and a sense of instability developed.Clinical and radiographic assessment indicated the components appeared satisfactory, and the complaints were unexplained.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d2, g1, g3, g6, h1, h2, h3, h4, h6.The cmp was not confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Art surface and femoral: review of complaint history identified additional similar complaints for the reported items and part and lot combinations.Complaints are monitored through monthly complaint review) in order to identify potential adverse trends.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PSN FEM CR POR CCR STD SZ 10 L
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23897226
Report Number0001822565-2025-04809
Device Sequence Number4552542
Product Code MBH
UDI-Device Identifier00889024230811
UDI-Public(01)00889024230811(17)340117(10)66327510
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42502806801
Device Lot Number66327510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale